JournalszaaVol. 36 , No. 3pp. 343–375

On Different Types of Stability for Linear Delay Dynamic Equations

  • Elena Braverman

    University of Calgary, Canada
  • Bașak Karpuz

    Dokuz Eylul University, Izmir, Turkey
On Different Types of Stability for Linear Delay Dynamic Equations cover
Download PDF

A subscription is required to access this article.

Abstract

We provide explicit conditions for uniform stability, global asymptotic stability and uniform exponential stability for dynamic equations with a single delay and a non-negative coefficient. Some examples on nonstandard time scales are also given to show applicability and sharpness of the new results.

Cite this article

Elena Braverman, Bașak Karpuz, On Different Types of Stability for Linear Delay Dynamic Equations. Z. Anal. Anwend. 36 (2017), no. 3 pp. 343–375

DOI 10.4171/ZAA/1592